Tbilisi Mathematical Journal
- Tbilisi Math. J.
- Volume 9, Issue 1 (2016), 1-8.
Categorical construction of the ring of fractions
It is shown that the ring of fractions of the algebra of all bounded linear operators on a separable infinite dimensional Banach space is isomorphic to the Adams completion of the algebra with respect to a carefully chosen set of morphisms in the category of separable infinite dimensional Banach spaces and bounded linear norm preserving operators of norms at most 1.
Tbilisi Math. J., Volume 9, Issue 1 (2016), 1-8.
Received: 21 June 2015
Accepted: 15 December 2015
First available in Project Euclid: 12 June 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 47B07: Operators defined by compactness properties
Secondary: 55P60: Localization and completion
Routaray, Mitali; Behera, A. Categorical construction of the ring of fractions. Tbilisi Math. J. 9 (2016), no. 1, 1--8. doi:10.1515/tmj-2016-0001. https://projecteuclid.org/euclid.tbilisi/1528769037